Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

24 years lady suffering from depression and may be schizophrenia

my daughter is 24 years old,4ft8inches and 50kg suffering from depression as the psychitric dr says and taking medicine for the last 8years sizodone peridone relehaxy but not has come to normal position and stays alone,do not communicate,donot mixup with parents and relatives and is superioty complex and always keepe her words up and do not realises fault and also thives money from dads pocket and if caught do not realises and do not expresses herproblems as if she normal so what to do
Asked On : Thu, 30 Jun 2011
Answers:  8 Views:  352
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Dear Krishna

Sorry to hear that your daughter is suffering for so long period. It is not clear from above description that what is underlying psychiatric illness but most likely what we generally termed as psychotic illness. There are treatment option available either in form of single medication or in combination which may help her to live a normal life. It may be advised that you consult a qualified psychiatrist discuss that patient has management problem at home, what are the further option if no improvement or deterioration and whether she is receiving adequate medication. You also discuss about what kind of family help needed for this illness. Please take care of her as she may is predisposed for self harm or harm to others or victim of abuse etc.

Hope she will recover soon.
Answered: Tue, 10 Apr 2012
I find this answer helpful
Psychiatrist Dr. Sundar Gnanavel's  Response
Thanks for your query. I understand your concern with your daughter's plight though you have not described her symptoms adequately. Sizodone is risperidone that is prescribed for psychotic illness and not for depressive disorder. I would suggest you meet your psychiatrist for a thorough psychiatric re-evaluation to confirm the diagnosis and responsiveness to treatment so that suitable alternative medication can be started if required.
If the diagnosis is reaffirmed as depression, psychotherapy techniques like cognitive behavioural therapy (CBT) might be beneficial. Wish her early recovery.
Dr Sundar
Answered: Tue, 26 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Srinivasa S.R.R.Y.'s  Response
Thanks for writing to Health Care Magic
Your daughter is possibly suffering from schizophrenia. She has been put on antipsychotics.(Resperidone and trihexyphenidyl). Schizophrenia is a chronic illness usually continuous. Decreased socialisation, poor communication, withdrawn behavior, lack of goal directed behavior, suspiciousness etc are some of its symptoms. Inflated self esteem, lack of remorce etc can also be some of the symptoms. Patients with Schizophrenia lack insight into their illness. Possibly the dosage of medication needs to be adjusted or the antipsychotic needs to be changed. Consult a good psychiatrist for advise
Thanks and regards
Answered: Wed, 1 May 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Psychiatric treatment is often prolonged...
Most problems can be managed well, even if it is not curable..
Compliance could also be a problem...
If the symptoms are not controlled, the dose of the drugs may have to be changed / or drug changed / or a new one added. Other supportive therapy may also be needed..
A second opinion may also be helpful...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 2 May 2013
I find this answer helpful
Psychiatrist Dr. B. P. Sinha's  Response
Your brief history indicates that she is suffering from Schizophrenia having prominent -Ve symptoms. She requires change of medicine or combination of medicine like Risperidon+Amisulpride [Risperidon 2mg & Amisulpride 100mg daily], with gradual increasing the dose [Risperidon4mg/6mg + Amisulpride 100mg/200mg This combination was found working satisfactory in many cases or as it seems that she has become a chronic case she may be kept on Clozapine starting from 25mg daily to 200/400mg daily, this also has been found making the patient Social and improvement in mental problems. But regular total WBC count is needed to keep the count within normal range. But this medical plan must be made by a caring & good listener Psychiatrist. I am very much sure that your doughter will start showing improvement in few month.
Answered: Fri, 23 Sep 2011
I find this answer helpful
  User's Response
pranita muranjan
my 5 yrs old son is suffering from delayed milestonens.he has done all his activities late and now he is not an autistic nor normal school the counsillors sugest us that he is suffering from ADHD as he is too much hyperactive.and aggresive.always he is hitting others,pulling hairs etc.and not paying attention in class but doctor sujjest that he is not hyperactive…finally a doctor suggested us the following medicines..:
1. inspiral 10mg
2. serenoce0.25mg
3.relihaxy (2)
are these ok or they have any sideffect.?
Answered: Sat, 30 Jul 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Your daughter along with depression might have behavioral disorder.
With the treatment of psychiatrist go for counseling with psychotherapist.
Counseling will help a lot.
ok and bye.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Psychiatrist Dr. Keerthish Shetty's  Response
Hello Krishna,
The symptoms and the medicines hint at the diagnosis of schizophrenia/bipolar disorder (which includes both depression and mania) and not depression. If the problems are still persisting, following points need to be considered:
1. Is she on regular medicines (monitored by family member)
2. Dose may need to be increased if inadequate
3. Change of medicine
4. Addition of another medicine which helps the first
Consult your psychiatrist with details of present problems or consider taking a second opinion.
Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor